Hill Publishing Group | contact@hillpublishing.org
Location:Home > Journals > Journal of Applied Mathematics and Computation > 2018 > 10
Journals
Contact Information
Hill Publishing Group
8825 53rd Ave
Elmhurst, NY 11373, USA
E-mail: contact@hillpublishing.org

Journal of Applied Mathematics and Computation

On Some Transformations of A 2ψ2 Summation Formula And Their Applications

Author:S. Ahmad Ali1, Aditya Agnihotri1 Date:October 31,2018 Hits:

Abstract

In the present paper, we have established some new transformations of a known summation formula for basic bilateral hypergeometric series. These transformations are capable of further generalizations and contain many known as well as new identities as their special cases including those of q-gamma, q-beta and eta-functions. Some of the applications have been mentioned.

References

Full-Text HTML

On Some Transformations of A 2ψ2 Summation Formula And Their Applications
S. Ahmad Ali1, Aditya Agnihotri1

1 Department of Mathematics, Babu Banarasi Das University, Lucknow 226028 (India).
*Corresponding author: S. Ahmad Ali, Department of Mathematics, Babu Banarasi Das University, Lucknow 226028 (India).
Email: ali.sahmad@yahoo.com

How to cite this paper: Ahmad Ali, S., Agnihotri, A. (2018) On Some Transformations of A 2ψ2 Summation Formula And Their Applications. Journal of Applied Mathematics and Computation, 2(10), 456-465.
DOI: 10.26855/jamc.2018.10.001
Copyright © 2018 Hill Publishing Group Inc. All Rights Reserved.